MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. OSHER MALYUGIN RING MANIPULATOR; OPHTHALMIC HOOK

MICROSURGICAL TECHNOLOGY INC. OSHER MALYUGIN RING MANIPULATOR; OPHTHALMIC HOOK
Model Number MAL-0003
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
During cataract surgery the ball on osher malyugin manipulator broke off in the malyuygin ring when the physician was manipulating the ring in the eye.The doctor was able to remove the ball from the patient's eye without injuring the patient.The patient is doing well, and a successful surgery was performed.

Brand Name
OSHER MALYUGIN RING MANIPULATOR
Common Device Name
OPHTHALMIC HOOK
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
cecil chrisinger
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key20071540
Report Number3019924-2024-00011
Device Sequence Number20460148
Product Code HNQ
UDI-Device Identifier00844685003747
UDI-Public00844685003747
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAL-0003
Device Catalogue NumberMAL-0003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown